Couldn't find what you looking for?

TRY OUR SEARCH!

I had my mirena entered in May of 2008. The first year was not so great, I dealt with periods that were never on time, depression, and abdominal pain. After a year my periods stopped completly. The depression went away and the paid eased up. I was finally starting to enjoy having it in. In Oct of 2009 I had very bad abdominal pain again. Went to dr thinking it was kidney stones. It would hurt just to sit down or even try to use the bathroom. After dr visits and scans they said nothign was wrong with me. In Jan 2010 I started getting dizzy spells. I went to ent doctor, they ruled out inner ear infections, then I went to eye dr thinking it was my eyes, I passed my eye exam. I then turned to the internet and learned the iud could be causing it. I called my dr to make an appt to get it out. On the day of my appt they were telling me that the iud wouldnt be causing it and I should think twice before taking it out. I did it anyway. A week later I started bleeding, the first two days were light, then on the third it was heavy and very uncomfortable. Today is my 8th day and its still heavy as the first. Im having terrible clotting and have been for three days. I have to stay close to a bathroom. I go through pads every 2 hours and there is no point in putting a tampon in, the clots literraly go right through it or push it out. Im regrettign taking it out, but hopefully my body will get back to normal. I enjoyed the Mirena the last year. Its just the first year was pure he!!. I hope this ends soon. Getting terrible headaches. Might try that raspberry tea someone mentioned.

Loading...

i had mirena in for two years got it removed due to all the probs i was having weight gain cyst on my left ovary so on and so fourth also we wanted to try and have another baby now i read that might be a prob and that i can well im bleeding and blood clotting if i had intercourse the first week of removal if i was ov.ing but to top all this i have had a migrane for going on 4 days has anyone else had this prob.
Reply

Loading...